RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 181, Number 8  


On convergence of Fourier series in complete orthonormal systems in the $L^1$-metric and almost everywhere
M. G. Grigoryan
1011
Limit passage in quasilinear parabolic equations with weakly converging coefficients, and the asymptotic behavior of solutions of the Cauchy problem
V. L. Kamynin
1031
A problem of Salem and Zygmund on the smoothness of an analytic function that generated a Peano curve
A. S. Belov
1048
Browder–Livesay groups for Abelian 2-groups
Yu. V. Muranov, A. F. Kharshiladze
1061
Change of variable and the rapidity of decrease of Fourier coefficients
V. V. Lebedev
1099
The one-dimensional inverse scattering problem for the wave equation
N. I. Grinberg
1114
Affine modular Lie algebras
Yu. V. Billing
1130
Some conditions for the existence of $p$-blocks of defect 0 in finite groups
S. P. Strunkov
1144
Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019